# SDR SWAA2015102945514

- Difficulty date: October 1, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CUT OUT CRACKED AT BS 296, STRINGER 7R, UPPER INBD FWD CORNER.  REPAIRED STUB FRAME IAW ER & EA.
